We know that many people are worried about whether breast augmentation causes acne. And we know that acne formation is a nightmare, too!

This is exactly why we have prepared this article for you.

Let’s start:

Is there a relationship between breast augmentation and acne?

Acne formation has not been one of the complications of an aesthetic operation to date. In rare cases, however, breast augmentation and acne can be correlated.

Acne lesions may be untreated in some cases. Acne, especially on sensitive skin, can cause damage to the entire tissue. This is directly related to the person’s skin trait. In people who already have severe acne, acne problems may go on with the placement of breast implants in the body. This suggests that breast augmentation does not directly cause acne; it may affect the continuation of the existing acne problem. However, there are no studies that can prove this thesis in medical literature.

Also, acne formation can be observed approximately 1 to 2 months after breast augmentation in people who have not previously experienced acne problems. These so-called “adult acne” can occur on the face and around the chest.

Acne after breast augmentation does not indicate a serious skin problem and can be controlled with topical antibiotics. Also, these lesions on the skin are not continuous. So, after the recovery process, the problem of acne disappears. Besides, acne as a result of breast augmentation is not associated with infection, seroma or hematoma.

What causes acne formation may be the wrong surgeon choice.

Breast augmentation surgery is very important in the area where the implants are placed in the chest. A qualified surgeon performs the procedure well by planning where the implants should be placed. In this way, there is no sudden tension in the breast tissue by the placement of implants.

Skin tension is directly linked to skin problems. Therefore, there is no possibility of encountering acne, one of the skin problems, when no skin tension occurs. At this point, surgeon selection becomes important. Although breast augmentation does not directly trigger acne, the surgeon is expected to take precautions against all possibilities, including this possibility. To make the right choice of surgeon, it is important to research developed countries in the field of cosmetic surgery.

Other factors that trigger acne.

Many factors trigger acne formation, unrelated to breast augmentation.

For example, acne may develop due to stress. Although breast augmentation surgery is accepted as a safe aesthetic procedure, it is natural for people to stress during this process. Therefore, the thing that feeds acne formation may be stress itself, not breast augmentation.

There are other situations that acne formation after breast augmentation is not associated with the operation. If you’ve been too active after the operation, you may have sweated frequently. Sweating clogs the pores in the skin and causes acne. This may be another reason for you to face the problem of acne after the operation. Another factor that causes sweating is to choose clothes that prevent the skin from breathing. Especially when sleeping, it is important to wear breathable clothes that do not squeeze the skin. Likewise, it is recommended that you prefer cotton linens and pillowcases.

The use of unsuitable cosmetic products that may irritate the skin after breast augmentation can also trigger acne formation. Any product from moisturizer to sunscreen, makeup to face wash gel can cause this. It is important to be careful and make the right choice of cosmetic products.

Besides, hormonal changes, genetic features, and medications that are used can cause acne. It should not be underestimated that acne formation may occur for the above reasons, irrelevant to breast augmentation. The fact that acne occurs after breast augmentation does not mean that the operation is caused by this. When breast tissue is considered to be very thin and sensitive, it should be considered as a natural result to encounter skin lesions like acne.

How can acne be prevented after breast augmentation?

Since there is no direct connection between breast augmentation and acne, existing research does not mention a definitive solution to prevent acne formation. Some surgeons may recommend isotretinoin treatment to people who have skin problems before the operation. Isotretinoin is a very effective type of drug used to treat severe acne. This medicine reduces the amount of fat produced by the oil glands in the skin. In this way, nodular acne is eliminated. Some surgeons state that it is not a good idea to get acne treatment before the operation. At this point, the idea of ​​the surgeon performing breast augmentation gains importance.

In addition to choosing the right surgeon, preventing the above-mentioned factors (sweating, genetic features, hormonal changes, unsuitable cosmetic product usage) will restrain acne formation. If you are unable to cope with acne, it is recommended that you see a dermatologist and find out the underlying cause of the problem. In this way, the most effective treatment method can be found.

You have to be well-controlled.

In case you experience a severe acne problem, especially after breast augmentation, it is best to contact your surgeon. Breast augmentation is a safe procedure with limited side effects. However, if there is any abnormality in your body, you should share it with the paramedics. Thus, the outcome of each procedure is custom and the side effects may vary depending on the individual.

 

Leave a Reply